On the complexity of codes and pre-codes assigned to finite Moore automata

Ádám, András: On the complexity of codes and pre-codes assigned to finite Moore automata. Acta cybernetica, (5) 2. pp. 117-133. (1981)

[img] Cikk, tanulmány, mű
cybernetica_005_fasc_002_117-133.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1981
Volume: 5
Number: 2
Page Range: pp. 117-133
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 133. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12309

Actions (login required)

View Item View Item